AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 322 found      Go to page: 1 2 3 4 5 6 > >>

[61] Jonathan Bennett. Aspects of multilinear harmonic analysis related to transversality. Contemporary Mathematics 612 (2014) 1-28.
Book volume table of contents   
View Article: PDF

[62] Frédéric Bernicot. Multi-frequency Calder\'on-Zygmund analysis and connexion to Bochner-Riesz multipliers. Contemporary Mathematics 612 (2014) 29-43.
Book volume table of contents   
View Article: PDF

[63] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents   
View Article: PDF

[64] B. Jaye, F. Nazarov and A. Volberg. The fractional Riesz transform and an exponential potential. St. Petersburg Math. J. 24 (2013) 903-938.
Abstract, references, and article information   
View Article: PDF

[65] Kabe Moen. New weighted estimates for bilinear fractional integral operators. Trans. Amer. Math. Soc. 366 (2014) 627-646.
Abstract, references, and article information   
View Article: PDF

[66] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[67] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[68] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[69] Tuomas Orponen. On the Haar shift representations of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 141 (2013) 2693-2698.
Abstract, references, and article information   
View Article: PDF

[70] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[71] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[72] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[73] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[74] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[75] Michael Greenblatt. $L^{p}$ boundedness of maximal averages over hypersurfaces in $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 365 (2013) 1875-1900.
Abstract, references, and article information   
View Article: PDF

[76] Jorge Aarão and Michael D. O’Neill. Sharp estimates in some inequalities of Zygmund type for Riesz transforms. Proc. Amer. Math. Soc. 140 (2012) 4227-4233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[78] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Laura Prat. On the semiadditivity of the capacities associated with signed vector valued Riesz kernels. Trans. Amer. Math. Soc. 364 (2012) 5673-5691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Tuomas Hytönen and Henri Martikainen. On general local $Tb$ theorems. Trans. Amer. Math. Soc. 364 (2012) 4819-4846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] D. V. Rutsky. BMO-regularity in lattices of measurable functions on spaces of homogeneous type. St. Petersburg Math. J. 23 (2012) 381-412. MR 2841677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] David K. Watson and Richard L. Wheeden. Averages over starlike sets, starlike maximal functions, and homogeneous singular integrals. Trans. Amer. Math. Soc. 363 (2011) 5179-5206. MR 2813412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Steve Hofmann, Guozhen Lu, Dorina Mitrea, Marius Mitrea and Lixin Yan. Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Memoirs of the AMS 214 (2011) MR 2868142.
Book volume table of contents   

[89] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 322 found      Go to page: 1 2 3 4 5 6 > >>

American Mathematical Society